Discussion in 'Various drugs not covered by other forums' started by crunkaholik, Feb 5, 2006.
is it true u get a buzz off smoking paracetemol??
What a rediculous topic. DO NOT SMOKE PARACETAMOL. It won't give you a buzz of anykind no matter how you take it. Just stay away from it as the only thing it can give you is liver damage or mabey headache releif if your lucky. Man talk about gullible, next time UTFSE.
I really wonder where anybody gets the idea of getting high off tylenol...
Tylenol is toxic garbage that there is really no need to ever take. Maybe to help bring down a high fever. Its main use is to make pills that would be really cool to take a bunch of toxic to your liver to make you ill. It should be taken off the market and replaced with better things.
This one goes in the Goldfish Bowl of being a contender for the Dumbest Topic of the Week Award. CLOSED.
EDIT: crunkaholik was 12 years old!